# SDR IXXA121109SMN025S

- Difficulty date: November 9, 2012
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 91,805 hours, 24,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 879 L24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L, HORIZONTAL LEG CRACKED 1 INCH AT FS 879.375.  PERFORMED MAJOR REPAIR IAW SRM 53-2-2, FIG 5, TR 53-123.
